Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Have watery stools. What could be the problem? - Online Doctor Chats

Date : 05-Dec-2013
User rating for this question
Very Good Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2302 Questions
Doctor:good afternoon
User:Hi Doctor...XXXX here..
Doctor:hello XXXX
Doctor:please proceed with your query
User:i am suffered from watery motion, since in the last night ..
User:i am feeling some sort of sound is coming from stomach ..
Doctor:how many episodes did you have since last night?
Doctor:sorry about that
Doctor:Are you still having the same?
Doctor:watery motions?
User:yes in the morning .. before 5 min once ..that is it ..
Doctor:Did you take any medicine for the same?
User:i took electrolyte powder.
Doctor:that is good thing that you did
Doctor:I suggest my patients Tablet Sporlac thrice daily for 2 days
Doctor:along with electrolyte powder
Doctor:also, you must take lot of fluids orally
Doctor:drink more tender coconut water and butter milk and fresh fruit juices
Doctor:The sound that you are experiencing is the bowel sounds or the intestinal sounds
Doctor:Once the loose stool subside, it will subside as well
Doctor:have you followed me?
User:yes i am
Doctor:hydration is very important here
Doctor:Rest is symptomatic treatment
Doctor:You should be fine soon
User:ok doctor, i will follow your advise and leave from the office now ...
Doctor:get well soon
Doctor:take care
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor